Alert archive / Arizona / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 12, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Jul 14, 2012, 3:01 PM MST for Gila County, Arizona. It was in force for 59 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2012, 3:01 PM MST (22:01 UTC)
- Expired
- Jul 14, 2012, 4:00 PM MST
- In force
- 59 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
County Gila County, AZ
The radar
The Phoenix radar (KIWA), 84 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 3:25 PM MST | HAIL 0.25 | 2 Nnw Boyce Thompson Ar, AZ | |
| Jul 14, 3:30 PM MST | HAIL 0.75 | Globe, AZ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 12:00Z, 10.0 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1064 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 1390 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
937
WUUS55 KPSR 142201
SVRPSR
AZC007-142300-
/O.NEW.KPSR.SV.W.0012.120714T2201Z-120714T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
301 PM MST SAT JUL 14 2012
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL GILA COUNTY IN EAST CENTRAL ARIZONA...
THIS INCLUDES THE CITIES OF GLOBE AND CLAYPOOL...
* UNTIL 400 PM MST
* AT 254 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR CUTTER...OR 9 MILES SOUTHEAST OF GLOBE...AND
MOVING NORTHWEST AT 20 MPH. THE STORM MAY ALSO PRODUCE WIND GUSTS
TO 50 MPH AS WELL AS LOCALLY HEAVY RAINFALL.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BOYCE
THOMPSON ARBORETUM...MIAMI AND HIGHWAY 88 NORTH OF GLOBE.
LAT...LON 3321 11092 3352 11096 3352 11063 3336 11055
3315 11062
TIME...MOT...LOC 2200Z 131DEG 18KT 3335 11068
$$
CB2 follow-up statements
506
WWUS55 KPSR 142232
SVSPSR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
332 PM MST SAT JUL 14 2012
AZC007-142300-
/O.CON.KPSR.SV.W.0012.000000T0000Z-120714T2300Z/
GILA AZ-
332 PM MST SAT JUL 14 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MST
FOR SOUTH CENTRAL GILA COUNTY...
AT 322 PM MST...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR
GLOBE...MOVING NORTHWEST AT 20 MPH. AT 325 PM WEATHER SPOTTERS IN
GLOBE REPORTED HAIL FROM ONE HALF TO THREE QUARTERS OF AN INCH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CLAYPOOL
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE.
&&
LAT...LON 3321 11092 3352 11096 3352 11063 3336 11055
3315 11062
TIME...MOT...LOC 2229Z 131DEG 18KT 3345 11081
$$
CB687
WWUS55 KPSR 142255
SVSPSR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
355 PM MST SAT JUL 14 2012
AZC007-142305-
/O.EXP.KPSR.SV.W.0012.000000T0000Z-120714T2300Z/
GILA AZ-
355 PM MST SAT JUL 14 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL GILA COUNTY WILL
EXPIRE AT 400 PM MST...
THE SEVERE THUNDERSTORM IN THE GLOBE AREA HAS WEAKENED AND MOVED OFF
TO THE WEST. THE WARNING WILL EXPIRE AS SCHEDULED AT 4 PM.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE.
LAT...LON 3321 11092 3352 11096 3352 11063 3336 11055
3315 11062
TIME...MOT...LOC 2255Z 131DEG 18KT 3354 11093
$$
CBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 9:30 AM MST, 5 hours 31 minutes earlier.
Area forecast discussion, Jul 14, 9:30 AM MST, 5 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 930 AM MST SAT JUL 14 2012 .SYNOPSIS... MONSOONAL MOISTURE WILL PERSIST ACROSS THE DESERT SOUTHWEST...RESULTING IN ABOVE AVERAGE RAIN CHANCES THROUGH MONDAY. A LOW PRESSURE SYSTEM ACROSS THE WESTERN STATES WILL BRING DRIER CONDITIONS AND A CONTINUATION OF THE BELOW-AVERAGE TEMPERATURES THROUGH MIDWEEK. BELOW-AVERAGE RAIN CHANCES WILL PERSIST THROUGH THE END OF THE WEEK...THOUGH A WARMING TREND IS EXPECTED AS HIGH PRESSURE BUILDS WESTWARD AND TOWARDS THE ROCKIES. && .DISCUSSION... OBJECTIVE ANALYSIS AND WV SATELLITE INTERPRETATION SUGGESTS THE PRIMARY TROUGH AXIS HAS MOVED INTO FAR SERN CALIFORNIA THIS MORNING WITH A PLUME OF DEEP MOISTURE STREAMING NORTH THROUGH ARIZONA. ELEVATED ACCAS SHRA/TSRA HAVE PRIMARILY LIFTED INTO NORTHERN ARIZONA WITHIN THE REGION OF BETTER DIFLUENCE ALOFT...THOUGH LINGERING SHOWERS ARE POSSIBLE FOR THE REMAINDER OF THE MORNING THROUGH MARICOPA AND PINAL COUNTIES. REGIONAL 12Z SOUNDING DATA SHOWED VERY MOIST ATMOSPHERIC PROFILES (PWATS AROUND 2.0 INCHES) WITH NEARLY MOIST ADIABATIC LAPSE RATES THROUGH THE COLUMN...POTENTIALLY LARGE SUBCLOUD LAYERS ABOVE FREEZING...AND LITTLE CONVECTIVE INHIBITION. DEEP UNIDIRECTIONAL SOUTHERLY FLOW IN THIS ENVIRONMENT MAY AID IN TRAINING ECHOES AND POTENTIAL FLOODING RAINFALL ONCE AGAIN THIS AFTERNOON AND EVENING. ALREADY THIS MORNING...MLCAPES AOA 1500 J/KG WERE WIDESPREAD ACROSS SRN ARIZONA JUXTAPOSED WITH THE HIGHER PWAT REGION...AND AHEAD OF THE APPROACHING COLD CORE ALOFT. ONE UPPER LEVEL DIFLUENT REGION HAS SHIFTED INTO SRN NEVADA/FAR NWRN ARIZONA ASSOCIATED TO THE CYCLONIC REGION OF THE JET STREAK...WITH ANOTHER DIFLUENT AREA GROWING ACROSS SRN ARIZONA TOWARDS THE FAVORABLE RIGHT REAR ENTRANCE REGION. CONVECTIVE INITIATION APPEARS LIKELY IN TWO DISTINCT REGIONS 1) OVER MOST OF SOUTHERN ARIZONA WHERE THE DEEPER MOISTURE PLUME/SUFFICIENT INSTABILITY EXISTS...AND 2) INTO LA PAZ/YUMA COUNTIES CLOSER TO THE COLD CORE AND IN A REGION OF STRONG INSOLATION WITH AMPLE MOISTURE IN THE LOW LEVELS. HAVE MADE SOME ADJUSTMENT TO POPS THIS MORNING HIGHLIGHTING THE MOISTURE PLUME REGION THROUGH CNTRL ARIZONA FOR THE BEST PROBABILITIES EARLY. MADE SOME DOWNWARD ADJUSTMENT TO TEMPERATURES IN THIS AREA AS WELL...GIVEN 12Z SOUNDINGS INDICATING ONLY LOWER 90S NEEDED FROM CONVECTIVE INITIATION. WHILE SOME STRONGER WINDS GUSTS ARE POSSIBLE WITH THE MORE ROBUST STORMS (MORE LIKELY TO THE WEST WITH DRYING ALOFT AND HIGHER DCAPE VALUES)...BIGGEST THREAT TODAY WILL BE FLOODING RAINFALL. && .PREVIOUS DISCUSSION... VORT MAX ACROSS SOUTHERN CA IS IN THE PROCESS OF OPENING UP AND LIFTING OUT. FURTHER EAST ACROSS AZ...THE FLOW REMAINS SOUTHERLY AND QUITE MOIST WITH LATEST BLENDED TPW ESTIMATING BETWEEN 1.75 AND 2.0 INCHES OF PRECIPITABLE WATER. MAIN DYNAMICAL SUPPORT ACROSS THE DESERT SOUTHWEST TODAY WILL BE IN THE FORM OF PVA AND A JET STREAK...WITH THE STRONGEST ASCENT ACROSS SOUTHWEST AZ THIS MORNING AND NORTH-CENTRAL AZ THIS AFTERNOON. HIGHEST POPS WILL BE TO OUR NORTH TODAY. HOWEVER...THE LOW-LEVEL MOISTURE FLUX ANOMALY WILL EXTEND BACK INTO SOUTH-CENTRAL AZ AND PRECIPITATION WILL BE POSSIBLE JUST ABOUT ANYWHERE IN THE CWA. ONE AREA OF CONCERN IS ACROSS YUMA AND LA PAZ COUNTIES STRETCHING INTO WESTERN MARICOPA COUNTY...WHERE SOME DRIER AIR IN THE MID-LEVELS SITS ATOP SURFACE DEWPOINTS IN THE UPPER 60S TO LOWER 70S. LOCAL WRF SUGGESTS CONVECTIVE INITIATION WILL TAKE PLACE IN THESE AREAS THIS AFTERNOON AFTER A PERIOD OF PARTLY TO MOSTLY SUNNY SKIES THIS MORNING. ANY STORMS THAT DEVELOP HAVE THE POTENTIAL TO PRODUCE HEAVY RAIN AND LOCALIZED FLOODING...ESPECIALLY IN AREAS THAT PICKED UP RAINFALL FRIDAY. CYCLONIC FLOW WILL PERSIST ACROSS SOUTHERN CA SUNDAY AS A REINFORCING TROUGH MOVES INTO THE AREA. DRIER AIR WILL WORK INTO THE WESTERN CWA...THOUGH CONDITIONS WILL REMAIN ANOMALOUSLY MOIST ACROSS AZ. FLOW WILL BECOME A BIT MORE SOUTHWESTERLY...WHICH WILL FAVOR THE HIGHER TERRAIN NORTH AND EAST OF PHOENIX FOR CONVECTION. NAM-WRF IS THE MOST AGGRESSIVE WITH THE TROUGH...SUGGESTING IT WILL DIG INTO SOUTHERN CA AND LINGER INTO MONDAY. MODELS ARE IN AGREEMENT THAT THICKNESSES WILL TREND DOWNWARD AND BOTTOM OUT TUESDAY AS ANOTHER STRONG VORT MAX SLIDES DOWN THE WEST COAST. CONSEQUENTLY...TEMPERATURES WILL REMAIN WELL-BELOW AVERAGE THROUGH MIDWEEK. IT WILL TAKE UNTIL AT LEAST NEXT WEEKEND FOR THE MONSOON HIGH TO BECOME RE-ESTABLISHED ACROSS THE WESTERN CONUS AND POPS WERE LOWERED BELOW CLIMO FROM WEDNESDAY ONWARD. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA AND KSDL... SHOWERS/THUNDERSTORMS WILL GRADUALLY INCREASE OVER THE AREA THIS MORNING...MOVING INTO THE VICINITY OF KPHX/KIWA/KSDL TERMINALS AS EARLY AS 14Z. SCT-BKN CLOUD DECKS GENERALLY AOA 7KFT...WITH CIGS AS LOW AS 5000FT AGL IN HEAVIER SHOWERS AND THUNDERSTORMS PERSISTING INTO THE AFTERNOON. STORM ACTIVITY EXPECTED TO SHIFT NORTH AND EAST BY THIS EVENING...WITH IMPROVING CONDITIONS ACROSS THE AREA. SOUTHEAST CALIFORNIA/SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... LIGHT WINDS...AND SCATTERED CLOUD DECKS AOA 8KFT EXPECTED THIS MORNING ACROSS SOUTHEAST CALIFORNIA AND THE LOWER COLORADO RIVER VALLEY. ATMOSPHERE SOMEWHAT STABLE AFTER LAST EVENINGS CONVECTION... BUT ITS NOT OUT OF THE QUESTION TO SEE ISOLATED SHOWERS OR A THUNDERSTORM LATER THIS AFTERNOON...MAINLY NEAR KBLH. STORM ACTIVITY WILL CONTINUE TO SHIFT EAST...BRINGING CLEARING SKIES LATER THIS AFTERNOON AND EVENING. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... MONDAY THROUGH FRIDAY... CONDITIONS WILL BEGIN TO DRY OUT NEXT WEEK WITH DECREASING CHANCES OF SHOWERS AND THUNDERSTORMS. BY WEDNESDAY...ONLY SLIGHT CHANCES ACROSS THE FAR EASTERN TERRAIN WILL REMAIN...LASTING THROUGH THE END OF THE WEEK. MINIMUM HUMIDITIES WILL LOWER EACH DAY MONDAY THROUGH WEDNESDAY FROM WEST TO EAST WITH MOST LOWER DESERT LOCATIONS SEEING MINIMUM HUMIDITIES IN THE TEENS. OVERALL...OVERNIGHT RECOVERIES WILL BE GOOD EACH NIGHT. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX DISCUSSION...HIRSCH/MO AVIATION...MEYERS FIRE WEATHER...KUHLMAN
Hazardous weather outlook, Jul 14, 6:03 AM MST, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 603 AM MST SAT JUL 14 2012 AZZ022-023-027-028-151315- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 603 AM MST SAT JUL 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH TONIGHT. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN AND LOCALIZED FLOODING...AS WELL AS WIND GUSTS IN EXCESS OF 40 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A GRADUAL DRYING TREND IS EXPECTED EARLY NEXT WEEK...THOUGH A FEW AFTERNOON AND EVENING THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH MIDWEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. AZZ024-151315- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 603 AM MST SAT JUL 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH TONIGHT. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN AND LOCALIZED FLOODING...AS WELL AS WIND GUSTS IN EXCESS OF 40 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL REMAIN IN THE FORECAST UNTIL AT LEAST TUESDAY. ANY OF THESE STORMS COULD PRODUCE LOCALLY HEAVY RAINFALL ALONG WITH STRONG GUSTY WINDS. ISOLATED THUNDERSTORMS MAY BE POSSIBLE THROUGH THE END OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. AZZ020-021-025-026-CAZ030>033-151315- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 603 AM MST SAT JUL 14 2012 /603 AM PDT SAT JUL 14 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST- CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH TONIGHT. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN AND LOCALIZED FLOODING...AS WELL AS WIND GUSTS IN EXCESS OF 40 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A DRYING TREND WILL BEGIN SUNDAY. HAZARDOUS WEATHER IS GENERALLY NOT EXPECTED THROUGH NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
In the hours before
Special weather statement, Jul 14, 11:01 AM MST, 4 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 1101 AM MST SAT JUL 14 2012 AZZ021-141845- LA PAZ AZ- 1101 AM MST SAT JUL 14 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL LA PAZ COUNTY IN WEST CENTRAL ARIZONA UNTIL 1145 AM MST AT 1100 AM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 13 MILES SOUTH OF VICKSBURG JUNCTION...MOVING NORTH AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... RURAL CENTRAL LA PAZ COUNTY... LAT...LON 3366 11380 3364 11358 3344 11360 3344 11382 TIME...MOT...LOC 1801Z 184DEG 7KT 3355 11371 KUHLMAN
Special weather statement, Jul 14, 11:52 AM MST, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 1152 AM MST SAT JUL 14 2012 AZZ021-141930- LA PAZ AZ- 1152 AM MST SAT JUL 14 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL LA PAZ COUNTY IN WEST CENTRAL ARIZONA UNTIL 1230 PM MST AT 1151 AM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 7 MILES SOUTH OF BOUSE...MOVING NORTH AT 5 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS OF 40 TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... BOUSE... LAT...LON 3399 11408 3395 11384 3367 11397 3371 11414 TIME...MOT...LOC 1852Z 201DEG 4KT 3382 11401 MO
Special weather statement, Jul 14, 2:28 PM MST, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 228 PM MST SAT JUL 14 2012 AZZ027-028-142215- PINAL AZ-MARICOPA AZ- 228 PM MST SAT JUL 14 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTH CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA WEST CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA UNTIL 315 PM MST AT 225 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 8 MILES NORTHEAST OF FREEMAN...MOVING NORTH AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... MARICOPA... LAT...LON 3308 11220 3308 11203 3284 11209 3285 11220 TIME...MOT...LOC 2128Z 184DEG 12KT 3293 11218 KUHLMAN
Local storm report, Jul 14, 2:56 PM MST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
256 PM MST SAT JUL 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLASH FLOOD QUARTZSITE 33.67N 114.22W
07/14/2012 LA PAZ AZ DEPT OF HIGHWAYS
STATE HIGHWAY 95 CLOSED AT MILE POST 113.5 DUE TO
FLOODING - FROM ADOT
&&
EVENT NUMBER PSR1200128
MOThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 5:16 PM MST | Special Weather Statement | PSR | Yuma | 59 min |
| Jul 13, 5:21 PM MST | Special Weather Statement | PSR | Yuma | 54 min |
| Jul 13, 5:30 PM MST | Severe Thunderstorm Warning | PSR | La Paz | 60 min |
| Jul 13, 5:37 PM MST | Special Weather Statement | PSR | 38 min | |
| Jul 13, 6:02 PM MST | Flash Flood Warning | PSR | La Paz, Yuma | 118 min |
| Jul 13, 6:42 PM MST | Severe Thunderstorm Warning | PSR | La Paz, Yuma | 43 min |
| Jul 13, 6:54 PM MST | Flash Flood Warning | PSR | La Paz, Yuma | 111 min |
| Jul 13, 7:30 PM MST | Areal Flood Advisory | PSR | La Paz | 2 hr |
| Jul 13, 7:57 PM MST | Areal Flood Advisory | PSR | La Paz, Yuma | 2 hr |
| Jul 13, 8:33 PM MST | Areal Flood Advisory | PSR | La Paz | 117 min |
| Jul 13, 8:38 PM MST | Flash Flood Warning | PSR | Yuma | 112 min |
| Jul 13, 9:47 PM MST | Areal Flood Advisory | PSR | La Paz | 118 min |
| Jul 13, 10:28 PM MST | Areal Flood Advisory | PSR | La Paz, Yuma | 3 hr |
| Jul 14, 11:01 AM MST | Special Weather Statement | PSR | La Paz | 44 min |
| Jul 14, 11:37 AM MST | Areal Flood Advisory | PSR | La Paz | 113 min |
| Jul 14, 11:40 AM MST | Areal Flood Advisory | PSR | La Paz | 2 hr |
| Jul 14, 11:52 AM MST | Special Weather Statement | PSR | La Paz | 38 min |
| Jul 14, 12:15 PM MST | Areal Flood Advisory | PSR | La Paz | 2 hr |
| Jul 14, 12:34 PM MST | Flash Flood Warning | PSR | La Paz | 3 hr |
| Jul 14, 12:38 PM MST | Flash Flood Warning | PSR | La Paz | 3 hr |
| Jul 14, 12:49 PM MST | Flash Flood Warning | PSR | Maricopa | 3 hr |
| Jul 14, 1:20 PM MST | Areal Flood Advisory | PSR | Maricopa | 115 min |
| Jul 14, 2:02 PM MST | Flash Flood Warning | PSR | Maricopa | 3 hr |
| Jul 14, 2:28 PM MST | Special Weather Statement | PSR | 47 min | |
| Jul 14, 2:32 PM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 118 min |
| Jul 14, 2:42 PM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 2 hr |
| Jul 14, 2:51 PM MST | Areal Flood Advisory | PSR | Gila | 114 min |
| Jul 14, 2:53 PM MST | Areal Flood Advisory | PSR | La Paz, Maricopa | 112 min |
| Jul 14, 3:14 PM MST | Flash Flood Warning | PSR | La Paz | 2 hr |
| Jul 14, 3:21 PM MST | Areal Flood Advisory | PSR | Maricopa | 114 min |
| Jul 14, 3:23 PM MST | Blowing Dust Advisory | PSR | 97 min | |
| Jul 14, 3:27 PM MST | Flash Flood Warning | PSR | La Paz, Maricopa | 2 hr |
| Jul 14, 3:35 PM MST | Areal Flood Advisory | PSR | Maricopa | 115 min |
| Jul 14, 3:35 PM MST | Special Weather Statement | PSR | 40 min | |
| Jul 14, 3:43 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 47 min |
| Jul 14, 3:44 PM MST | Special Weather Statement | PSR | 46 min | |
| Jul 14, 3:48 PM MST | Flash Flood Warning | PSR | Maricopa, Pinal | 117 min |
| Jul 14, 4:30 PM MST | Areal Flood Advisory | PSR | La Paz, Yuma | 90 min |
| Jul 14, 4:50 PM MST | Flash Flood Warning | PSR | Maricopa | 2 hr |
Nearby
Severe Thunderstorm Warnings in Arizona, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.